# SDR ASOA201001953

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 469-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD (AISLE) FLOOR SEAT TRACK AT FS469.00 TO FS597.00 HAS NICK AND AREAS OF CORROSION.  REMOVED DAMAGE IAW SRM 51-12-00-001-001.  FABRICATED NEW SEAT TRACK IAW REO 670-53-00-294.   INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801-A03 AND REO 670-53-00-294.
